# SDR DL76L954435

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 825500
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DIFFERENCE BETWEEN CALCULATED AND TOTALIZER FUEL GREW TO 4,000 LBS.  CALCULATED WAS GREATER, NO FUEL LEAK OBSERVED DURING FLT.  FOUND NR 1 ENGINE FUEL PUMP HOUSING CRACKED.  REPLACED PUMP, OPERATION NORMAL.
